# SDR QXEA0001650

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Incorrect
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND WING LOWER JOINT STRIP AT STATION 11253 HAS DAMAGE FROM INCORRECT LENGTH SCREW.  REPAIRED IAW HORIZON AIR EA 4-57-417 AND FOKKER SRM 57-01-01.
